Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A conditional local limit theorem and its application to random walk


Author: W. D. Kaigh
Journal: Bull. Amer. Math. Soc. 80 (1974), 769-770
MSC (1970): Primary 60B10, 60F99, 60J15, 60K99
MathSciNet review: 0343369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Barry Belkin, A limit theorem for conditioned recurrent random walk attracted to a stable law, Ann. Math. Statist. 41 (1970), 146–163. MR 0261700 (41 #6313)
  • 2. Barry Belkin, An invariance principle for conditioned recurrent random walk attracted to a stable law, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 21 (1972), 45–64. MR 0309200 (46 #8310)
  • 3. Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965. MR 0199891 (33 #8031)
  • 4. Harry Kesten, Ratio theorems for random walks. II, J. Analyse Math. 11 (1963), 323–379. MR 0163365 (29 #668)
  • 5. Paul Lévy, Processus stochastiques et mouvement brownien, Suivi d’une note de M. Loève. Deuxième édition revue et augmentée, Gauthier-Villars & Cie, Paris, 1965 (French). MR 0190953 (32 #8363)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B10, 60F99, 60J15, 60K99

Retrieve articles in all journals with MSC (1970): 60B10, 60F99, 60J15, 60K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13597-4
PII: S 0002-9904(1974)13597-4